Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the class number of the cyclotomic number field $ k(e\sp {2\pi i/p\sp n})$


Author: Jacob Westlund
Journal: Trans. Amer. Math. Soc. 4 (1903), 201-212
MSC: Primary 11R18; Secondary 11R29
MathSciNet review: 1500638
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11R18, 11R29

Retrieve articles in all journals with MSC: 11R18, 11R29


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1903-1500638-8
Article copyright: © Copyright 1903 American Mathematical Society